# SDR AALA202104059050

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 42,144 hours, 15,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 12c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT 12C BROKEN. REPLACED LIGHT RACEWAY PER CMM 25-21-61.
